# SDR SWIA202052696

- Difficulty date: August 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD AND AFT SIDE OF FRAME FS 533.00 BETWEEN STGR 26L STGR 27.  C-CHECK RO  9/21/2020.  CORROSION WAS ACTUALLY FOUND TO BE ON FWD AND AFT SIDE OF FRAME AT FS 549 BETWEEN STRINGER 26L AND 26R.  REMOVED CORROSION ON FWD AND AFT SIDE OF FRAME FS 549.00 BETWEEN STGR 26L-STGR 26R, REF CRJ 700 SRM.  FOUND WITHIN LIMITS, REF REO.  COMPLIED WITH TASK CARD BLEND OUT ONLY, WEIGHT CHANGE NEGLIGIBLE.
